• Title of article

    Gaussian basis expansion of the QED light cone Hamiltonian

  • Author/Authors

    Vasilios G. Koures، نويسنده ,

  • Issue Information
    روزنامه با شماره پیاپی سال 1995
  • Pages
    8
  • From page
    170
  • To page
    177
  • Abstract
    We obtain a rigorous transformation from a plane-wave basis expansion of the fields to a Gaussian basis expansion. We then use this transformation to derive the Gaussian basis representation of the normal mode sector of the discretized light cone Hamiltonian for QED. This is advantageous because it allows one to fully formulate a bound state problem using a plane-wave basis but then transform to the Gaussian basis for the numerical implementation.
  • Journal title
    PHYSICS LETTERS B
  • Serial Year
    1995
  • Journal title
    PHYSICS LETTERS B
  • Record number

    904777